# SDR DALA1103829855

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E , FOUND TOO MARK O LOWER ANGLE OF RIB NR7 OUT OF LIMITS.  REMOVED DAMAGED T-ANGLE IAW SRM 51-30-2. FABBED AND INSTALLED NEW T-ANGLE IAW SRM 51-30-2.
